# SDR COMA0470049

- Difficulty date: June 8, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 2,684 hours, 2,110 cycles
- System (JASC): 3251 · Steering Unit
- Part: Ecu
- Part number: 4480000501
- Part serial: 00218
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 2,684 hours, 2,110 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5665 NLG STEERING INOP CAUTION MESSAGE.  REPLACED THE NWS ECU.
